# SDR 06FDEA03787

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 77,336 hours, 20,555 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEVELED AT FL290 ATC SLOWED US TO 250 KNOTS.  S/O REPORTED NR 3 ENGINE FUEL PRESSURE GAUGE STARTED TO  FLUCTUATE.  NOTICED NR 3 N1 RPM DROPPING AND ASSOCIATED REDUCTION IN EGT AND N2.  PERFORMED IN FLIGHT ENG SHUT DOWN.  RETURNED AND LANDED MEM WITHOUT INCIDENT.  REMOVED NR 3 ENGINE MEC AND FUEL PUMP ASSY IAW DC10-30 AMM 73-20-01-2, MATED MEC AND FUEL PUMP ON BENCH IAW DC10-30 AMM 73-20-01-2.  REINSTALLED MEC AND FUEL PUMP IN REFERENCE TO DC-10-30 M/M 73-12-01-2 AND 73-20-01-2.  PERFORMED IDLE LEAK CHECK, NO LEAKS NOTED AND IDLE SPEEDS WERE WITHIN LIMITS OF JRH.  FUEL FLOW TRANSMITTER REPLACED PER DC 10 AMM 73-31-02-2 .  PERFORMED MAX POWER ASSURANCE RUN ALL PARAMETERS WITHIN LIMITS.
